# SDR I5EA2020071600003

- Difficulty date: July 16, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 62,774 hours, 41,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AISLE EMERGENCY LIGHT INOP AT STA 500E.
